Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第43巻 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/815

Title: On Polynomials satisfying Associative Law
Authors: Murasaki, Takeaki
Issue Date: 1995
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 43, 23-25 (1995)
URI: http://hdl.handle.net/10087/815
Appears in Collections:第43巻 (1995)

Files in This Item:

File Description SizeFormat
ares043023.pdf77.32 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace - Feedback